Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A factorization algorithm for $ q\times q$ matrix-valued functions on the real line $ R$


Author: Habib Salehi
Journal: Trans. Amer. Math. Soc. 124 (1966), 468-479
MSC: Primary 60.50
MathSciNet review: 0199899
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. MR 0058896 (15,445b)
  • [2] Paul R. Halmos, Finite-dimensional vector spaces, The University Series in Undergraduate Mathematics, D. Van Nostrand Co., Inc., Princeton-Toronto-New York-London, 1958. 2nd ed. MR 0089819 (19,725b)
  • [3] Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962. MR 0201608 (34 #1490)
  • [4] V. I. Krylov, On functions regular in a half plane, Mat. Sb. (N.S.) 6 (48) (1939), 95-138; Amer. Math. Soc. Transl. (2) 32 (1963), 37-81.
  • [5] P. Masani, The Laurent factorization of operator-valued functions, Proc. London Math. Soc. (3) 6 (1956), 59–69. MR 0079734 (18,138b)
  • [6] P. Masani, Shift invariant spaces and prediction theory, Acta Math. 107 (1962), 275–290. MR 0140930 (25 #4344)
  • [7] P. Masani, The prediction theory of multivariate stochastic processes. III. Unbounded spectral densities, Acta Math. 104 (1960), 141–162. MR 0121952 (22 #12679)
  • [8] H. Salehi, The prediction theory of multivariate stochastic processes with continuous time, Doctoral dissertation, Indiana University, Bloomington, 1965.
  • [9] N. Wiener and P. Masani, The prediction theory of multivariate stochastic processes, Part I, Acta Math. 98 (1957), 111-150; Part II, Acta Math. 99 (1958), 93-137.
  • [10] E. Wong and J. B. Thomas, On the multidimensional prediction and filtering problem and the factorization of spectral matrices, J. Franklin Inst. 272 (1961), 87–99. MR 0138530 (25 #1977)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.50

Retrieve articles in all journals with MSC: 60.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0199899-0
PII: S 0002-9947(1966)0199899-0
Article copyright: © Copyright 1966 American Mathematical Society